Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 128, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 6:55 AM CDT for 4 counties in Tennessee. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 6:55 AM CDT (11:55 UTC)
- Expired
- Jul 7, 2016, 7:30 AM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bedford County, TN, Marshall County, TN, Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 57 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:05 AM CDT | TSTM WND DMG | 5 Sw Murfreesboro, TN | A TREE WAS IN THE ROAD AT VETERANS PKWY AND PARKWOOD RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -461 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
471 WUUS54 KOHX 071155 SVROHX TNC003-117-149-187-071230- /O.NEW.KOHX.SV.W.0128.160707T1155Z-160707T1230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 655 AM CDT THU JUL 7 2016 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE... SOUTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE... NORTHEASTERN MARSHALL COUNTY IN MIDDLE TENNESSEE... NORTHERN BEDFORD COUNTY IN MIDDLE TENNESSEE... * UNTIL 730 AM CDT * AT 655 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF MURFREESBORO...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... MURFREESBORO...EAGLEVILLE...BELL BUCKLE...UNIONVILLE... FOSTERVILLE...TRIUNE...CHRISTIANA...ROCKVALE...DEASON AND ROVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3575 8687 3589 8665 3581 8621 3549 8636 TIME...MOT...LOC 1155Z 290DEG 33KT 3576 8658 HAIL...<.75IN WIND...60MPH $$ ROSE
1 follow-up statement
430
WWUS54 KOHX 071207
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
707 AM CDT THU JUL 7 2016
TNC117-187-071217-
/O.CAN.KOHX.SV.W.0128.000000T0000Z-160707T1230Z/
WILLIAMSON TN-MARSHALL TN-
707 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN MARSHALL COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3562 8662 3586 8649 3581 8621 3549 8636
TIME...MOT...LOC 1207Z 298DEG 35KT 3567 8646
$$
TNC003-149-071230-
/O.CON.KOHX.SV.W.0128.000000T0000Z-160707T1230Z/
RUTHERFORD TN-BEDFORD TN-
707 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHEASTERN RUTHERFORD AND NORTHERN BEDFORD COUNTIES...
AT 707 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
SHELBYVILLE...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...BELL BUCKLE...UNIONVILLE...FOSTERVILLE...CHRISTIANA...
ROCKVALE AND DEASON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3562 8662 3586 8649 3581 8621 3549 8636
TIME...MOT...LOC 1207Z 298DEG 35KT 3567 8646
HAIL...<.75IN
WIND...60MPH
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:53 AM CDT, 2 minutes earlier.
Area forecast discussion, Jul 7, 6:53 AM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Nashville TN 653 AM CDT THU JUL 7 2016 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .SHORT TERM...Torrential downpours, associated with a slow-moving line of strong thunderstorms,have produced very high rainfall amounts early this morning. Doppler radar estimates that between 3 and 5 inches of rain have fallen over the last 3 hours in a band extending from Clarksville...to Springfield and Gallatin. Latest radar image showed the storms extending from northern Stewart County...to near Clarksville...Nashville and Lebanon. The Sherrif's Office in Sumner County reported widespread flash flooding at 320 am this morning. Some people have been reportedly trapped in their homes, due to flood waters, in Robertson County. Based on rainfall rates already observed this morning, believe some areas in the Nashville Metro area could also pick up between 3 and 5 inches of rain over the next several hours, which will lead to rapid run-off and flash flooding. A flash flood watch covers the northeastern two-thirds of the Mid-State until noon today. Expect the band of heavy rain currently over northern Middle Tennessee to continue moving only slowly southward, but should start to diminish in intensity after 13z.Models show most of the rain becoming confined mainly to eastern areas during the afternoon. The showers and storms should push east of our forecast area tonight. However, a cold front then starts to push into the Mid- State by Friday night and Saturday bringing another increase to the rain chance. Over the last several days, models have consistently shown this boundary becoming quasi-stationary near the TN/AL border during the day on Saturday, with deep atmospheric moisture pooling along it. This keeps the likelihood for thunderstorms running for the Mid-State for each period as we head through the weekend and early next week. In light of all the heavy rains that have fallen over northern Middle Tennessee yesterday and overnight, we will have to keep an especially close eye on any evolving heavy rains for this upcoming weekend. .LONG TERM... We stay in a moist and unstable weather pattern from early through late next week, with additional episodes of thunderstorms. && .AVIATION... 12Z TAF DISCUSSION. By 11Z, satellite pics were showing warming tops associated with Middle TN MCS, along with a general weakening trend of thunderstorms on the radar scope. At BNA and CKV...generally, expect a mix of MVFR and VFR conditions through 14z, along with VCTS, then improving to prevailing VFR. At this time, believe sufficient winds will occur tonight to prevent widespread fog formation. However, if winds end up going calm overnight, we could end up with patchy dense fog by sunrise Friday. Pilots are advised to check for later TAF updates for possible changes in forecast flight conditions due to the fog. At CSV...Expect mainly MVFR conditions through 20Z, along with VCTS, then improving to prevailing VFR. Expect a return to MVFR after 04z, due to patchy fog. It is possible fog could become locally dense tonight, and pilots are advised to check for later TAF updates for possible changes in forecast flight conditions due to the fog. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until noon CDT today FOR Cannon-Cheatham-Clay- Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-Jackson- Macon-Montgomery-Overton-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson- Wilson. && DISCUSSION......19 AVIATION........08
Hazardous weather outlook, Jul 7, 5:00 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT THU JUL 7 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-081130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ONGOING STORMS THIS MORNING WILL PRODUCE SIGNIFICANT FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR MAINLY NORTHERN MIDDLE TENNESSEE UNTIL NOON. THIS AFTERNOON, HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDICES ARE EXPECTED TO ONCE AGAIN CLIMB INTO THE LOW 100'S FRIDAY AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY, AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING, ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS PERTAINING TO ONGOING FLOODING ARE APPRECIATED. SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY ON FRIDAY. ROSE
In the hours before
Local storm report, Jul 7, 6:18 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
618 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLASH FLOOD 3 SE WHITES CREEK 36.23N 86.79W
07/07/2016 DAVIDSON TN EMERGENCY MNGR
PEOPLE BEING RESCUED FROM FLOODED HOMES ON BRICK CHURCH
PIKE AND EWINGDALE DRIVE
&&
EVENT NUMBER OHX1600765
SHAMBURGERLocal storm report, Jul 7, 6:36 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
636 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD NASHVILLE 36.17N 86.78W
07/07/2016 DAVIDSON TN BROADCAST MEDIA
CHURCH STREET EXIT RAMP ON I-40 IN DOWNTOWN CLOSED DUE
TO 2-3 FEET OF WATER
0600 AM HEAVY RAIN 1 N GREENBRIER 36.44N 86.80W
07/07/2016 M3.90 INCH ROBERTSON TN COCORAHS
24 HR RAINFALL TOTAL AT COCORAHS STATION GREENBRIER 1.4
N
0600 AM HEAVY RAIN 6 NNW WOODLAWN 36.63N 87.54W
07/07/2016 M4.75 INCH MONTGOMERY TN MESONET
24 HOUR RAINFALL TOTAL AT FORT CAMPBELL RAWS SITE
0620 AM HEAVY RAIN 3 E HENDERSONVILLE 36.30N 86.55W
07/07/2016 M3.29 INCH WILSON TN BROADCAST MEDIA
3.29 INCHES OF RAIN SINCE MIDNIGHT
0632 AM FLASH FLOOD HENDERSONVILLE 36.29N 86.60W
07/07/2016 SUMNER TN BROADCAST MEDIA
INDIAN LAKE ROAD FLOODED
0632 AM FLASH FLOOD CLARKSVILLE 36.56N 87.35W
07/07/2016 MONTGOMERY TN BROADCAST MEDIA
WATER REPORTEDLY IN HOMES IN CLARKSVILLE. SPECIFIC
LOCATIONS UNKNOWN
&&
EVENT NUMBER OHX1600766
EVENT NUMBER OHX1600767
EVENT NUMBER OHX1600768
EVENT NUMBER OHX1600769
EVENT NUMBER OHX1600770
EVENT NUMBER OHX1600771
SHAMBURGERSpecial weather statement, Jul 7, 6:45 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
645 AM CDT THU JUL 7 2016
TNZ059-061-062-075-071215-
MARSHALL TN-WILLIAMSON TN-RUTHERFORD TN-BEDFORD TN-
645 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUTHERFORD...
SOUTHEASTERN WILLIAMSON...NORTHEASTERN MARSHALL AND NORTHWESTERN
BEDFORD COUNTIES UNTIL 715 AM CDT...
AT 645 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF NOLENSVILLE...OR 11 MILES SOUTHEAST OF
FRANKLIN...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...SPRING HILL...THOMPSON'S STATION...CHAPEL HILL...
EAGLEVILLE...UNIONVILLE...TRIUNE...ROCKVALE AND ROVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3569 8680 3571 8678 3572 8683 3579 8690
3592 8671 3583 8636 3552 8661
TIME...MOT...LOC 1145Z 302DEG 28KT 3581 8670
ROSELocal storm report, Jul 7, 6:47 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
647 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM TSTM WND DMG COOKEVILLE 36.16N 85.51W
07/07/2016 PUTNAM TN TWITTER
NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS PUTNAM
COUNTY
&&
EVENT NUMBER OHX1600772
SHAMBURGERLocal storm report, Jul 7, 6:48 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
648 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 4 SSE WHITE HOUSE 36.41N 86.64W
07/07/2016 SUMNER TN BROADCAST MEDIA
HOMES FLOODED ON TYREE SPRINGS ROAD IN HENDERSONVILLE
&&
EVENT NUMBER OHX1600777
SHAMBURGERLocal storm report, Jul 7, 6:55 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
655 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM HEAVY RAIN 7 WSW WESTMORELAND 36.53N 86.37W
07/07/2016 M3.72 INCH SUMNER TN COCORAHS
24 HR RAINFALL TOTAL AT COCORAHS STATION 4.5 NW
BETHPAGE
&&
EVENT NUMBER OHX1600778
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:26 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more | 20 hr |
| Jul 7, 12:01 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 44 min |
| Jul 7, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 33 min |
| Jul 7, 1:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more | 6 hr |
| Jul 7, 1:15 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 45 min |
| Jul 7, 1:42 AM CDT | Special Weather Statement | OHX | Cheatham, Montgomery, Robertson | 33 min |
| Jul 7, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 34 min |
| Jul 7, 2:44 AM CDT | Special Weather Statement | OHX | Wilson | 46 min |
| Jul 7, 3:12 AM CDT | Special Weather Statement | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 33 min |
| Jul 7, 3:18 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 27 min |
| Jul 7, 3:27 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Stewart | 6 hr |
| Jul 7, 3:36 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson | 6 hr |
| Jul 7, 4:47 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson, Wilson | 28 min |
| Jul 7, 5:39 AM CDT | Flash Flood Warning | OHX | Stewart | 3 hr |
| Jul 7, 5:43 AM CDT | River Flood Warning | OHX | Davidson | 10 hr |
| Jul 7, 6:23 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Montgomery, Williamson | 4 hr |
| Jul 7, 6:45 AM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jul 7, 6:55 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 4 hr |
| Jul 7, 7:13 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more | 6 hr |
| Jul 7, 7:18 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 27 min |
| Jul 7, 7:37 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy | 38 min |
| Jul 7, 9:29 AM CDT | Areal Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| Jul 7, 9:43 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 46 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Stewart | 13 hr |
| Jul 7, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 31 min |
| Jul 7, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 37 min |
| Jul 7, 3:09 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| Jul 7, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 32 min |
| Jul 7, 3:20 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Smith, Sumner, Trousdale, Wilson | 3 hr |
| Jul 7, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Putnam, Smith and 1 more | 43 min |
| Jul 7, 3:35 PM CDT | Areal Flood Advisory | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 1 more | 3 hr |
| Jul 7, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 34 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jul 7, 4:02 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 3 hr |
| Jul 7, 4:02 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 43 min |
| Jul 7, 4:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| Jul 7, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 31 min |
| Jul 7, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 7, 4:50 PM CDT | Special Weather Statement | OHX | Warren | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.